# SDR IPXA09M55293

- Difficulty date: March 20, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 39,260 hours, 8,311 cycles
- System (JASC): 5751 · Ailerons
- Part: Spar
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C WHILE REMOVING DAMAGE ON LEFT I/B AILERON T/E WEDGE UPPER SURFACE ACCIDENTALLY GROUND THROUGH AFT SPAR CHANNEL VERTICAL FACE APPROX .75 INCH.  REPAIRED LEFT I/B AILERON AFT SPAR CHANNEL REF MD11 SRM VOL 1 57-00-01 FIG 11.
